# SDR DALA2024111210886

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS: 2, 3, 4, 5, AND 6 BTW XF89 AND XF95 (10 TO 13.5 INCHES FROM T.E.) ON RH AFT MOVABLE FLAP VANE WERE FOUND OUT OF LIMITS BY DISTANCE BTWN OTHER DAMAGES. SUMMARY OF NRC 00628: DENTS: 2, 3, 4, 5, AND 6 BTW XF89 AND XF95 (10 TO 13.5 INCHES FROM T.E.) ON RH AFT MOVABLE FLAP VANE WERE REPAIRED PERMANENTLY PER B717-200 SRM 51-70-02-0G AND 57-53-01-2R-1. (LP #0655190)
